American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>

[31] Seán Dineen. Measurable functions. Graduate Studies in Mathematics 70 (2013) 59-76.
Book volume table of contents
View Article: PDF

[32] Seán Dineen. Probability Theory in Finance. Graduate Studies in Mathematics 70 (2013) MR MR3059814.
Book volume table of contents   

[33] Seán Dineen. Expected values. Graduate Studies in Mathematics 70 (2013) 107-142.
Book volume table of contents   
View Article: PDF

[34] Seán Dineen. Conditional expectation. Graduate Studies in Mathematics 70 (2013) 165-188.
Book volume table of contents   
View Article: PDF

[35] Jianhai Bao and Chenggui Yuan. Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013) 3231-3243.
Abstract, references, and article information   
View Article: PDF

[36] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[37] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[38] A. Yu. Veretennikov and A. M. Kulik. Extended Poisson equation for weakly ergodic Markov processes. Theor. Probability and Math. Statist. 85 (2012) 23-39.
Abstract, references, and article information   
View Article: PDF

[39] Jing Chen and Zhijian Wu. Critical path for an optimal hedging strategy. Contemporary Mathematics 586 (2013) 117-124.
Book volume table of contents   
View Article: PDF

[40] Yu. S. Mishura, S. V. Posashkova and S. V. Posashkov. Continuous dependence of solutions of stochastic differential equations driven by standard and fractional Brownian motion on a parameter. Theor. Probability and Math. Statist. 83 (2011) 111-126.
Abstract, references, and article information   
View Article: PDF

[41] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148. MR 2768854.
Abstract, references, and article information   
View Article: PDF

[42] Yuzuru Inahama. A moment estimate of the derivative process in rough path theory. Proc. Amer. Math. Soc. 140 (2012) 2183-2191.
Abstract, references, and article information   
View Article: PDF

[43] Yu. S. Mishura and A. V. Shvaĭ. An estimate of the rate of convergence of an approximating scheme applied to a stochastic differential equation with an additional parameter. Theor. Probability and Math. Statist. 82 (2011) 75-85.
Abstract, references, and article information   
View Article: PDF

[44] K. V. Ral’chenko. Approximation of multifractional Brownian motion by absolutely continuous processes. Theor. Probability and Math. Statist. 82 (2011) 115-127. MR 2790487.
Abstract, references, and article information   
View Article: PDF

[45] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26. MR 2790480.
Abstract, references, and article information   
View Article: PDF

[46] N. Abourashchi and A. Yu. Veretennikov. On exponential bounds for mixing and the rate of convergence for Student processes. Theor. Probability and Math. Statist. 81 (2010) 1-13. MR 2667305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Oleksiy Ignatyev and V. Mandrekar. Barbashin-Krasovskii theorem for stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 4123-4128. MR 2679634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] E. I. Kasyts'ka and P. S. Knopov. Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion. Theor. Probability and Math. Statist. 79 (2009) 73-81. MR 2494536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] S. V. Bodnarchuk and O. M. Kulyk. Conditions for the existence and smoothness of the distribution density of the Ornstein-Uhlenbeck process with Lévy noise. Theor. Probability and Math. Statist. 79 (2009) 23-38.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yu. S. Mishura, S. V. Posashkova and G. M. Shevchenko. Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion. Theor. Probability and Math. Statist. 79 (2009) 117-126. MR 2494541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Xiaopeng Chen, Jinqiao Duan and Xinchu Fu. A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 965-973. MR 2566563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jiongmin Yong. Forward-backward stochastic differential equations with mixed initial-terminal conditions. Trans. Amer. Math. Soc. 362 (2010) 1047-1096. MR 2551515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] G. L. Kulinich and A. V. Yershov. Convergence of a sequence of Markov chains to a diffusion type process. Theor. Probability and Math. Statist. 78 (2009) 115-131. MR 2446853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Georgiĭ Shevchenko. A generalization of Mil'shtein's theorem for stochastic differential equations. Theor. Probability and Math. Statist. 78 (2009) 191-199. MR 2446859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Thomas Cass, Peter Friz and Nicolas Victoir. Non-degeneracy of Wiener functionals arising from rough differential equations. Trans. Amer. Math. Soc. 361 (2009) 3359-3371. MR 2485431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia